Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having nausea, backache, diarrhoea, no apetite, knee pain. Problem with liver?

I have been experiencing a lot of nausea the last few months and now I have a dull ache on the right side of my mid back, can t tell if it is internal or muscle related. I have been alternating between full blown diarhea and chalky grey stools for the last week, I have virtually no appetite . I m 29 and was a moderately heavy drinker up until about 2 years ago when my daughter was born. I don t tolerate NSAIDS well so I take quite a lot of acetaminophen to deal with chronic knee pain and almost constant upper back, neck pain and headaches. The knee pain is from a fairly recent injury but I have had the upper back pains since I was in junior high. I attribute this to a very bad fall (almost 20 feet, i landed on my shoulders) i don t feel like the injury was ever properly diagnosed, I recieved no treatment other than an xray . I take about 3 grams a day(16 waking hours) about 20 days per month. I never use to take acetaminophen when I was a drinker. Do you think I need to be concerned about my liver health? I don t really want to see my Dr. if I don t need to. I think he believes I m a hypochondriac or a drug seeker because I talk to him about my back problems most visits. I think he believes I am to young to have chronic back pain and doesn t take me seriously, he prescribes me naproxen almost every visit even though I tell him every time that it makes me sick!
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response

I have read carefully all your concerns and I am sorry for experiencing such sad situation.
with regards to your diarrheaI recommend you to use
-plenty of fluids
-tasectan with a glass of water
- hydramin
If it still persists please you should do coproculture , fece analysis like candida, ova and parasites, abdominal ultrasound and blood work.

with regards to your pack pain, I belive it may be real,
so you can do:
- massaging
-you can use some times opiod analgesics like tramadol,
-avoid stress as it possibile

with regards to your liver and acetaminophen use , it is toxic for the liver .
you take 3 grams a day for 20 days per month, it a high and toxic dose for liver, so you should do balance biochemistry.
So I recommend you to stop use of acetaminophen ore decrease the dosage

all the best


p.s. if you have further concern, do not hesitate to contact me

Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor